MathSciNet Relay Station
MathSciNet bibliographic data
MR1285971 (96d:28014) 28D05 (42A05 58F11)
Baggett, Lawrence W.; Medina, Herbert A.; Merrill, Kathy D. On functions that are trivial cocycles for a set of irrationals. II. Proc. Amer. Math. Soc. 124 (1996), no. 1, 89–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement